A variational formulation of the controlled plate model

Publication: Research - peer-reviewJournal article – Annual report year: 2008

View graph of relations

Original languageEnglish
JournalInternational Journal of Pure and Applied Mathematics
Publication date2008
Volume43
Issue1
Pages27-42
ISSN1311-8080
StatePublished
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 3235604